# SDR DALA2023122810673

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 CABIN SEAT TRACK FOUND CORROSION AT LBL11.STA 347 TO STA 368. CORRECTIVE ACTION: DAMAGED AREA REMOVED AND REPLACED PER B767-300 SRM 51-40-02 (0127509)
